SUDAFED PE Cold and Cough Caplets - 20 CP

SUDAFED PE Cold and Cough Caplets - 20 CP
  • S3 image

SUDAFED PE Cold and Cough Caplets - 20 CP

  • SKU: 046433
  • UPC: 31254722731

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Multi-symptom relief.

Temporarily relives these symptoms due to the common cold: nasal congestion, headache, minor aches and pains, cough and sore throat. Temporarily reduces fever. New formula - does not contain Pseudoephedrine.

PURPOSE: Pain Reliever, Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant

Do not use more than directed (see overdose warning). Adults and children 12 years of age and over: 2 caplets. Take every 4 hours while symptoms persist. Do not take more than 12 caplets in 24 hours or as directed by a doctor. Children under 12 years of age: Ask a doctor.

Per Dose: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 100 mg; Phenylephrine HCl 5 mg

Candelilla Wax; Colloidal Silicon Dioxide; Crospovidone; FD&C Yellow 6 Aluminum Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polysorbate-80; Povidone; Pregelatinized Starch; Starch; Stearic Acid; Titanium Dioxide

Alcohol Warning: If you generally consume 3 or more alcohol-containing drinks per day you should consult your physician for advice on when and how you should take this product or other pain relievers. Do not use with another product containing these active ingredients. Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. This Package for Households Without Young Children. Please See Packaging for Complete Warning Information. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.